[How long does it take to take a full moon face]

[How long does it take to take a full moon face]

Too many people need to take hormonal drugs due to physical reasons. Before taking hormonal drugs, they will worry about whether they will have a “full moon face” and how long they will have.

In fact, the abnormality of hormones on the body depends on the person, and needs to be determined according to the amount of hormones contained in the drug. There is no prescribed time. This contradiction will eventually gradually diminish according to the time of withdrawal.

This article introduces the relevant content, let’s take a look.

Full moon face is a common side effect caused by hormones.

Don’t worry, these abnormalities will gradually disappear after no longer hormones. You can exercise properly and eat regularly, or there will be obvious improvement in half a year.

It is mainly caused by acute and chronic nephritis, edema of the face after waking up, and some edema of long-term oral drug dosage forms. The treatment of different types of edema and the treatment of some full moon faces caused by long-term consumption of some technologies are also relativelyPivotal.

The full moon face of Cushing’s syndrome caused by the long-term and large-scale application of glucocorticoids should be gradually reduced on the basis of careful analysis of the condition, and generally subsides after stopping the drug.

If necessary, symptomatic treatment can be performed for Cushing’s syndrome, such as the use of antihypertensive drugs, hypoglycemic drugs, potassium chloride, low salt, low sugar, high protein diet and so on.

For Cushing’s syndrome caused by endogenous organic deterioration, surgical treatment, surgical treatment, and medications that inhibit cortisol secretion can be taken.

The face is swollen but the limbs are not fat: Although the entire face is round and there are no indentations when pressed with fingers, the other parts of the body are not obese, which means that it is not caused by real obesity. This is an endocrineOr hormonal disorder, known as Cushing’s syndrome, patients will have symptoms such as weakness of thigh muscles, back pain, high blood pressure, elevated blood sugar, and easy bruising under the skin.

There are many reasons for this phenomenon, including long-term use of steroid drugs, excessive adrenaline, and other factors. If you are involved after this, please seek the assistance of a doctor and cooperate with the treatment.